Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Lefschetz number for iterates of continuous mappings


Author: H. O. Peitgen
Journal: Proc. Amer. Math. Soc. 54 (1976), 441-444
MathSciNet review: 0391074
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We give an elementary proof of the $ (\bmod p)$-congruence between the Lefschetz numbers of a continuous mapping and its $ p$th iterate, $ p$ prime, and deduce some results about periodic mappings.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0391074-1
PII: S 0002-9939(1976)0391074-1
Keywords: Lefschetz number, iterates, fixed point index, periodic mappings
Article copyright: © Copyright 1976 American Mathematical Society